Top answers from doctors based on your search:
Disclaimer

left peroneal neuropathy

A 31-year-old male asked:
Dr. Andrew Germanovich
13 years experience Pain Management
Talk to your doctor: about the use of this medication and adjustment of dosage if necessary.
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
See pain management: specialist or a neurologist. Peripheral neuropathy is a complicate chronic dysfunction to live with. The good news is there is a treatment for this co ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 30-year-old female asked:
Dr. Matthew Wilkin
24 years experience Podiatry
Diabetes: increased thirst is a sign of diabetes. Also, the neuropathy would fit with diabetes. Feeling "high" could be a sign that blood sugars are not control ... Read More
2
2 thanks
A 37-year-old female asked:
Dr. John Goldman
55 years experience Rheumatology
I can't say: It just sounds like too much to be related
A 36-year-old female asked:
Dr. Douglas Linville II
30 years experience Orthopedic Spine Surgery
Neurapraxia: This term implies incomplete injury. Thus, especially in considering his age, i would be optimistic about recovery of function. Recovery, however, ca ... Read More
A 32-year-old female asked:
Dr. Ali Elkhalil
22 years experience Podiatry
MRI: You need an MRI to assess soft tissue tear in ligaments and tendons. See your foot doctor.
1
1 thank
A 57-year-old male asked:
Dr. Mark Gujer
26 years experience Anesthesiology
Are: You referring to your groin or your ability to move your feet up ?
A 44-year-old female asked:
Dr. William Gaya
29 years experience Neurology
Pain: It is hard to connect the two problems. However, your physician is on a better position to make an accurate diagnosis and successful treatment. Unilat ... Read More
1
1 thank
A 42-year-old female asked:
Dr. David Earle
31 years experience General Surgery
Complex: Peroneal nerve damage in the leg can occur after surgery, particularly in cases using stirrups. This should not however have anything to do with infec ... Read More
A 43-year-old female asked:
Dr. John Goldman
55 years experience Rheumatology
May improve but: you may but after 9 years will depend on exercise, neurology medications. Nerve damage causes muscle loss and medications such as gabapentin and prega ... Read More
A 17-year-old female asked:
Dr. Jeffrey Kass
28 years experience Podiatry
The hot : Flushes may be do to the nerve injury he described.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month